# SDR USAA040396

- Difficulty date: July 29, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Wing
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN DELAMINATED, 5 INCH BY 6 INCH AREA OF DELAMINATION, OUTBOARD END OF T/E.  REMOVED DAMAGED CORE MATERIAL AND REPLACED, INSTALLED DOUBLERS PER SRM 51-70-10.  (M)
